User menu

Representability of invariant positive sesquilinear forms on partial *-algebras

Bibliographic reference Antoine, Jean-Pierre ; Inoue, A.. Representability of invariant positive sesquilinear forms on partial *-algebras. In: Cambridge Philosophical Society. Mathematical Proceedings, Vol. 108, p. 337-353 (1990)
Permanent URL http://hdl.handle.net/2078.1/51609
  1. Antoine J.-P., Karwowski W., Partial {$\sp \ast$}-algebras of closed linear operators in Hilbert space, 10.2977/prims/1195179844
  2. Antoine, Ann. Inst. H. Poincare, 46, 299 (1987)
  3. Antoine Jean-P., Inoue Atsushi, Trapani Camillo, Partial {$*$}-algebras of closable operators. I. The basic theory and the abelian case, 10.2977/prims/1195171084
  4. Antoine, Math. Nachr.
  5. Bhatt, Yokohama Math. J., 29, 7 (1981)
  6. Gudder Stanley, A Radon-Nikodým theorem for ∗-algebras, 10.2140/pjm.1979.80.141
  7. Gudder Stanley, Scruggs W., Unbounded representations of ∗-algebras, 10.2140/pjm.1977.70.369
  8. Inoue, J. Operator Theory, 10, 77 (1983)
  9. Inoue, Japan. J. Math. (N.S.), 9, 247 (1983)
  10. Inoue Atsushi, An unbounded generalization of the Tomita-Takesaki theory, 10.2977/prims/1195177629
  11. Inoue Atsushi, An unbounded generalization of the Tomita-Takesaki theory. II, 10.2977/prims/1195176253
  12. Lassner G., Topological algebras of operators, 10.1016/0034-4877(72)90012-2
  13. Lassner Gerd, Algebras of unbounded operators and quantum dynamics, 10.1016/0378-4371(84)90263-2
  14. Nussbaum A. E., On the Integral Representation of Positive Linear Functionals, 10.2307/1994468
  15. Powell James D., Representations of Locally Convex ∗ -Algebras, 10.2307/2040434
  16. Powers Robert T., Self-adjoint algebras of unbounded operators, 10.1007/bf01646746
  17. Rickart, General theory of Banach algebras (1960)